MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #9; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT MAX 127 HIP STEM #9; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 6052-0935S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348); Hip Fracture (2349)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Sales rep reported a right total hip revision, patient fell and fractured hip.Restoration modular stem replacement.
 
Additional Manufacturer Narrative
Corrected data: device not returned.An event regarding periprosthetic fracture involving a securfit stem was reported.The event was not confirmed.Method & results: device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.Medical records received and evaluation: no medical records or x-rays were made available for evaluation.Device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been 01 other event for the lot referenced.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient medical information was provided.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.Device not available.
 
Event or Problem Description

Brand Name
SECUR-FIT MAX 127 HIP STEM #9
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6475681
Report Number0002249697-2017-01163
Device Sequence Number18978275
Product Code LZO
UDI-Device Identifier07613327021127
UDI-Public(01)07613327021127(11)170216(17)220228(10)9J3NJN
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051738
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number6052-0935S
Device Lot Number9J3NJN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient Weight75